| Model Number |
FORCETRIAD |
| Medical Device Problem Codes |
Device Alarm System (1012); Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, the seal was not properly completed from the beginning of use.No bleeding after procedure.There was a regrasp alarm and end tone was unknown.There was no patient injury.